このエントリーをはてなブックマークに追加
ID 628
file
creator
subject
affine connection
curvature
homogeneous space
invariant
NDC
Mathematics
abstract
We determine all torsion free invariant affine connections on the homogeneous space S^<2n+1>=U(n+1)/U(n), and characterize their curvatures in terms of the polynomials of their components in the space of curvature-like tensors. The essential difference between the case n=1 and n≥2 is explained in detail from the standpoint of flat affine geometry.
journal title
Memoirs of the Faculty of Integrated Arts and Sciences, Hiroshima University. IV, Science reports
volume
Volume 19
start page
1
end page
17
date of issued
1993-12-31
publisher
広島大学総合科学部
contributor
国立情報学研究所
date of created
2006-03-21
issn
1340-8364
ncid
SelfDOI
language
eng
nii type
Departmental Bulletin Paper
HU type
Departmental Bulletin Papers
DCMI type
text
format
application/pdf
text version
publisher
department
Graduate School of Integrated Arts and Sciences
他の一覧